Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

60 Publications


2011 | Journal Article | LibreCat-ID: 4598
Z. Guo, Y. Feng, and X. Tan, “Short- and long-term impact of remarkable economic events on the growth causes of China–Germany trade in agri-food products,” Economic Modelling, vol. 28, no. 6, pp. 2359–2368, 2011.
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 4606
X. Liu, D. B. Grant, A. C. McKinnon, and Y. Feng, “An empirical examination of the contribution of capabilities to the competitiveness of logistics service providers,” International Journal of Physical Distribution & Logistics Management, vol. 40, no. 10, pp. 847–866, 2010.
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 4607
X. Liu, A. C. McKinnon, D. B. Grant, and Y. Feng, “Sources of competitiveness for logistics service providers: a UK industry perspective,” Logistics Research, vol. 2, no. 1, pp. 23–32, 2010.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 4608
Y. Feng and S. Heiler, “A simple bootstrap bandwidth selector for local polynomial fitting,” Journal of Statistical Computation and Simulation, vol. 79, no. 12, pp. 1425–1439, 2009.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 4622
J. Beran, Y. Feng, and S. Heiler, “Modifying the double smoothing bandwidth selector in nonparametric regression,” Statistical Methodology, vol. 6, no. 5, pp. 447–465, 2009.
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 4609
Y. Feng and A. J. McNeil, “Modelling of scale change, periodicity and conditional heteroskedasticity in return volatility,” Economic Modelling, vol. 25, no. 5, pp. 850–867, 2008.
LibreCat | DOI
 

2007 | Book Chapter | LibreCat-ID: 4616
J. Beran, Y. Feng, G. Franke, D. Hess, and D. Ocker, “Semiparametric Modeling of Stochastic and Deterministic Trends and Fractional Stationarity,” in Processes with Long-Range Correlations, Berlin, Heidelberg: Springer Berlin Heidelberg, 2007, pp. 225–250.
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 4624
J. Beran and Y. Feng, “Local Polynomial Estimation with a FARIMA-GARCH Error Process,” Bernoulli, vol. 7, no. 5, 2007.
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 3470
J. Beran and Y. Feng, “Local Polynomial Estimation with a FARIMA-GARCH Error Process,” Bernoulli, vol. 7, no. 5, 2007.
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 4613
Y. Feng, “On the asymptotic variance in nonparametric regression with fractional time-series errors,” Journal of Nonparametric Statistics, vol. 19, no. 2, pp. 63–76, 2007.
LibreCat | DOI
 

Filters and Search Terms

department=206

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed